# SDR ABXA9600252

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 591016397
- Condition: Cracked
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SHEAR TIE STA 1072 CRACKED AT LONGERON 18L.  SHEAR TIE REPLACED IAW DC-9 SRM 51-30-2 AND 51-30-5.
